Alert archive / Oregon / Winter Weather Advisories in 2012
Winter Weather Advisory 21, NWS Pendleton, OR
NWS Pendleton, OR issued this winter weather advisory at Nov 27, 2012, 3:11 PM PST for 4 counties in Oregon; Columbia County, Walla Walla County, Washington. It took effect at Nov 28, 2012, 12:00 PM PST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2012, 3:11 PM PST (23:11 UTC)
- In effect from
- Nov 28, 2012, 12:00 PM PST
- Expired
- Nov 28, 2012, 5:26 PM PST
- In force
- 5 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Wheeler County, OR, Columbia County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 25 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 11.2 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
254 WWUS46 KPDT 272311 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 311 PM PST TUE NOV 27 2012 ...LIGHT FREEZING RAIN WEDNESDAY AFTERNOON AND EVENING ALONG THE FOOTHILLS OF THE BLUE MOUNTAINS... .A WARM FRONT WILL SPREAD PRECIPITATION ACROSS NORTHEAST OREGON AND SOUTHEAST WASHINGTON WEDNESDAY AFTERNOON AND EVENING. WARM MOIST AIR WILL OVERRIDE COLDER AIR AT THE SURFACE ALONG THE FOOTHILLS OF THE BLUE MOUNTAINS...RESULTING IN AREAS OF LIGHT FREEZING RAIN. ORZ507-WAZ029-280700- /O.NEW.KPDT.WW.Y.0021.121128T2300Z-121129T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG 311 PM PST TUE NOV 27 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM TO 10 PM PST WEDNESDAY ABOVE 1000 FEET... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 1000 FEET FOR FREEZING RAIN WHICH IS IN EFFECT FROM 3 PM TO 10 PM PST WEDNESDAY. * ICE ACCUMULATIONS: LESS THAN ONE TENTH OF AN INCH EXPECTED. * ELEVATION: FREEZING RAIN IS LIKELY AT ELEVATIONS ABOVE 1200 FEET. TEMPERATURES BELOW 1200 FEET WILL BE ABOVE FREEZING AT MOST LOCATIONS SO THAT PRECIPITATION WILL FALL AS RAIN. * TIMING: AREAS OF RAIN AND LIGHT FREEZING RAIN WILL DEVELOP AROUND 3 PM WEDNESDAY AFTERNOON AND WILL CONTINUE THROUGH WEDNESDAY EVENING. * LOCATIONS INCLUDE: PENDLETON...PILOT ROCK...DAYTON...WAITSBURG * IMPACTS: FREEZING RAIN WILL CAUSE SLICK ROAD CONDITIONS. WALKING ON PAVEMENT WILL ALSO BE HAZARDOUS WHERE FREEZING RAIN DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ508-280700- /O.NEW.KPDT.WW.Y.0021.121128T2000Z-121129T0300Z/ FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL 311 PM PST TUE NOV 27 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TO 7 PM PST WEDNESDAY ABOVE 1500 FEET... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 1500 FEET FOR FREEZING RAIN WHICH IS IN EFFECT FROM NOON TO 7 PM PST WEDNESDAY. * ICE ACCUMULATIONS: LESS THAN A TENTH OF AN INCH. * ELEVATION: ABOVE 1500 FEET. * TIMING: RAIN AND FREEZING RAIN WILL DEVELOP EARLY WEDNESDAY AFTERNOON AND WILL CONTINUE THROUGH EARLY WEDNESDAY EVENING. * LOCATIONS INCLUDE: HEPPNER...LEXINGTON...CONDON * IMPACTS: FREEZING RAIN WILL CAUSE SLICK ROAD CONDITIONS. WALKING ON PAVEMENT WILL ALSO BE HAZARDOUS WHERE FREEZING RAIN DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
4 follow-up statements
777 WWUS46 KPDT 280652 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1052 PM PST TUE NOV 27 2012 ...LIGHT FREEZING RAIN WEDNESDAY AFTERNOON AND EVENING ALONG THE FOOTHILLS OF THE BLUE MOUNTAINS... .A WARM FRONT WILL SPREAD PRECIPITATION ACROSS NORTHEAST OREGON AND SOUTHEAST WASHINGTON WEDNESDAY AFTERNOON AND EVENING. WARM MOIST AIR WILL OVERRIDE COLDER AIR AT THE SURFACE ALONG THE FOOTHILLS OF THE BLUE MOUNTAINS...RESULTING IN AREAS OF LIGHT FREEZING RAIN. ORZ507-WAZ029-281500- /O.CON.KPDT.WW.Y.0021.121128T2300Z-121129T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG 1052 PM PST TUE NOV 27 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM TO 10 PM PST WEDNESDAY ABOVE 1000 FEET... A WINTER WEATHER ADVISORY ABOVE 1000 FEET REMAINS IN EFFECT FROM 3 PM TO 10 PM PST WEDNESDAY. * ICE ACCUMULATIONS: LESS THAN ONE TENTH OF AN INCH EXPECTED. * ELEVATION: FREEZING RAIN IS LIKELY AT ELEVATIONS ABOVE 1200 FEET. TEMPERATURES BELOW 1200 FEET WILL BE ABOVE FREEZING AT MOST LOCATIONS SO THAT PRECIPITATION WILL FALL AS RAIN. * TIMING: AREAS OF RAIN AND LIGHT FREEZING RAIN WILL DEVELOP AROUND 3 PM WEDNESDAY AFTERNOON AND WILL CONTINUE THROUGH WEDNESDAY EVENING. * LOCATIONS INCLUDE: PENDLETON...PILOT ROCK...DAYTON...WAITSBURG * IMPACTS: FREEZING RAIN WILL CAUSE SLICK ROAD CONDITIONS. WALKING ON PAVEMENT WILL ALSO BE HAZARDOUS WHERE FREEZING RAIN DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ508-281500- /O.CON.KPDT.WW.Y.0021.121128T2000Z-121129T0300Z/ FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL 1052 PM PST TUE NOV 27 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM PST WEDNESDAY ABOVE 1500 FEET... A WINTER WEATHER ADVISORY ABOVE 1500 FEET REMAINS IN EFFECT FROM NOON TO 7 PM PST WEDNESDAY. * ICE ACCUMULATIONS: LESS THAN A TENTH OF AN INCH. * ELEVATION: ABOVE 1500 FEET. * TIMING: RAIN AND FREEZING RAIN WILL DEVELOP EARLY WEDNESDAY AFTERNOON AND WILL CONTINUE THROUGH EARLY WEDNESDAY EVENING. * LOCATIONS INCLUDE: HEPPNER...LEXINGTON...CONDON * IMPACTS: FREEZING RAIN WILL CAUSE SLICK ROAD CONDITIONS. WALKING ON PAVEMENT WILL ALSO BE HAZARDOUS WHERE FREEZING RAIN DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
673 WWUS46 KPDT 281232 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 432 AM PST WED NOV 28 2012 ...LIGHT FREEZING RAIN THIS AFTERNOON AND EVENING ALONG THE FOOTHILLS OF THE BLUE MOUNTAINS... .A WARM FRONT WILL SPREAD PRECIPITATION ACROSS NORTHEAST OREGON AND SOUTHEAST WASHINGTON THIS AFTERNOON AND EVENING. WARM MOIST AIR WILL OVERRIDE COLDER AIR AT THE SURFACE ALONG THE FOOTHILLS OF THE BLUE MOUNTAINS...RESULTING IN AREAS OF LIGHT FREEZING RAIN. ORZ507-WAZ029-282200- /O.CON.KPDT.WW.Y.0021.121128T2300Z-121129T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG 432 AM PST WED NOV 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM PST THIS EVENING ABOVE 1000 FEET... A WINTER WEATHER ADVISORY ABOVE 1000 FEET REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. * ICE ACCUMULATIONS: LESS THAN ONE TENTH OF AN INCH EXPECTED. * ELEVATION: FREEZING RAIN IS LIKELY AT ELEVATIONS ABOVE 1000 FEET. TEMPERATURES BELOW 1000 FEET WILL BE ABOVE FREEZING AT MOST LOCATIONS SO THAT PRECIPITATION WILL FALL AS RAIN. * TIMING: AREAS OF RAIN AND LIGHT FREEZING RAIN WILL DEVELOP AROUND 3 PM THIS AFTERNOON AND WILL CONTINUE THROUGH THIS EVENING. * LOCATIONS INCLUDE: PENDLETON...PILOT ROCK...DAYTON...WAITSBURG * IMPACTS: FREEZING RAIN WILL CAUSE SLICK ROAD CONDITIONS. WALKING ON PAVEMENT WILL ALSO BE HAZARDOUS WHERE FREEZING RAIN DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ508-282200- /O.CON.KPDT.WW.Y.0021.121128T2000Z-121129T0300Z/ FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL 432 AM PST WED NOV 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM PST THIS EVENING ABOVE 1500 FEET... A WINTER WEATHER ADVISORY ABOVE 1500 FEET REMAINS IN EFFECT FROM NOON TODAY TO 7 PM PST THIS EVENING. * ICE ACCUMULATIONS: LESS THAN A TENTH OF AN INCH. * ELEVATION: ABOVE 1500 FEET. * TIMING: RAIN AND FREEZING RAIN WILL DEVELOP EARLY THIS AFTERNOON AND WILL CONTINUE THROUGH EARLY THIS EVENING. * LOCATIONS INCLUDE: HEPPNER...LEXINGTON...CONDON * IMPACTS: FREEZING RAIN WILL CAUSE SLICK ROAD CONDITIONS. WALKING ON PAVEMENT WILL ALSO BE HAZARDOUS WHERE FREEZING RAIN DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
898 WWUS46 KPDT 282302 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 302 PM PST WED NOV 28 2012 ...LIGHT FREEZING RAIN THIS AFTERNOON AND EARLY EVENING ALONG THE FOOTHILLS OF THE BLUE MOUNTAINS... .A WARM FRONT WILL SPREAD PRECIPITATION ACROSS NORTHEAST OREGON AND SOUTHEAST WASHINGTON THIS AFTERNOON AND EVENING. WARM MOIST AIR WILL OVERRIDE COLDER AIR AT THE SURFACE ALONG THE FOOTHILLS OF THE BLUE MOUNTAINS...RESULTING IN AREAS OF LIGHT FREEZING RAIN. ORZ508-290015- /O.CAN.KPDT.WW.Y.0021.000000T0000Z-121129T0300Z/ FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL 302 PM PST WED NOV 28 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WINTER WEATHER ADVISORY. PRECIPITATION IS ENDING AND LITTLE IF ANY FURTHER ICE ACCUMULATIONS LIKELY. $$ ORZ507-WAZ029-290600- /O.CON.KPDT.WW.Y.0021.000000T0000Z-121129T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG 302 PM PST WED NOV 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 1000 FEET... A WINTER WEATHER ADVISORY ABOVE 1000 FEET REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * ICE ACCUMULATIONS: LESS THAN ONE TENTH OF AN INCH EXPECTED. * ELEVATION: ABOVE 1000 FEET. * TIMING: AREAS OF RAIN AND LIGHT FREEZING RAIN WILL MOVE THROUGH THE REGION BETWEEN 3 PM AND 7 PM. * LOCATIONS INCLUDE: PENDLETON...PILOT ROCK...DAYTON...WAITSBURG * IMPACTS: FREEZING RAIN WILL CAUSE SLICK ROAD CONDITIONS. WALKING ON PAVEMENT WILL ALSO BE HAZARDOUS WHERE FREEZING RAIN DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
705 WWUS46 KPDT 290127 WSWPDT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 526 PM PST WED NOV 28 2012 ORZ507-WAZ029-290230- /O.CAN.KPDT.WW.Y.0021.000000T0000Z-121129T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG 526 PM PST WED NOV 28 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WINTER WEATHER ADVISORY. MOST OF THE PRECIPITATION HAS MOVED OUT OF THE AREA. ONLY ISOLATED LIGHT SHOWERS ARE EXPECTED FOR THE NEXT FEW HOURS. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this winter weather advisory went out at Nov 27, 3:11 PM PST, 0 minutes earlier.
Area forecast discussion, Nov 27, 3:11 PM PST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
311 PM PST TUE NOV 27 2012
UPDATED AVIATION DISCUSSION
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...THE LARGE AREA OF
LOW CLOUDS AND FOG OVER THE COLUMBIA BASIN, YAKIMA AND KITTITAS
VALLEYS AND NORTH-CENTRAL OREGON WILL PERSIST THROUGH MUCH OF THIS
PERIOD. INCREASING SOUTH GRADIENTS SHOULD GRADUALLY PUSH THE LOW
CLOUDS AND FOG OUT OF DESCHUTES COUNTY TONIGHT. THIS AREA OF LOW
CLOUDS AND FOG WILL CONTINUE TO KEEP OVERNIGHT LOWS TONIGHT AND
WEDNESDAY NIGHT IN THE UPPER 20S TO LOWER 30S. MEANWHILE THE DAYTIME
HIGHS WILL RUN BETWEEN 30 AND 38 WITHIN THIS SAME AREA. WIDESPREAD
FREEZING FOG CONTINUES ACROSS THE SOUTHERN OREGON BLUE MOUNTAIN
FOOTHILLS, BETWEEN HEPPNER AND CONDON. WILL EXTEND THE FREEZING FOG
ADVISORIES FOR THIS ZONE. ELSEWHERE, FREEZING FOG WITH LOW
VISIBILITIES ARE MORE PATCHY AND WILL ALLOW THE ADVISORIES FOR THE
WASHINGTON BLUE MOUNTAIN FOOTHILLS AND NORTH-CENTRAL OREGON EXPIRE
AT 4 PM PST.
THE UPPER RIDGE OVER THE REGION WILL BE FORCED TO GRADUALLY SHIFT
EAST THROUGH THIS PERIOD BY DISTURBANCES SWINGING OUT OF THE LARGE
UPPER LOW OFFSHORE. THE FIRST OF THESE DISTURBANCES WILL MOVE ACROSS
THE REGION TONIGHT. THIS SYSTEM IS WEAK AND WILL WEAKEN FURTHER AS
IT CROSSES OUR AREA. THUS ONLY EXPECT THIS SYSTEM TO MESS SLIGHTLY
WITH THE LOW CLOUD CEILINGS AND VISIBILITIES, BUT IT WILL NOT MIX
OUT THE LOW CLOUDS AND FOG. THIS SYSTEM COULD SQUEEZE OUT SOME
PATCHES OF DRIZZLE, THOUGH AT THIS TIME EXPECT THESE TO BE QUITE
LIMITED AND WILL NOT MENTION AT THIS TIME. A SECOND SYSTEM WILL MOVE
INTO THE REGION WEDNESDAY AFTERNOON, AND EXIT EARLY THURSDAY
MORNING. THIS SYSTEM WILL BE STRONGER, THOUGH IT TOO WILL WEAKEN AS
IT CROSSES THE AREA. SNOW LEVELS WILL RISE TO NEAR 5000 FEET OVER
OUR OREGON ZONES WEDNESDAY AFTERNOON, AND NEAR 4000 FEET OVER
CENTRAL WASHINGTON. PRECIP AMOUNTS WILL BE GENERALLY LIGHT SO SNOW
AMOUNTS WILL BE LIMITED ABOVE THESE ELEVATIONS. TEMPERATURES
WEDNESDAY AFTERNOON AND EVENING IN THE BLUE MOUNTAIN FOOTHILLS WILL
RUN BETWEEN 30 AND 35 DEGREES WITH THE COOLER TEMPS BETWEEN 1200 AND
2500 FEET. THUS THE LIGHT RAIN THAT FALLS IN THESE AREAS COULD FALL
AS FREEZING RAIN, AND WILL ISSUE FREEZING RAIN ADVISORIES FOR THESE
THREE ZONES. WINDS IN THE SOUTHERN GRANDE RONDE VALLEY WILL RUN 15
TO 30 MPH THROUGH MUCH OF THIS PERIOD DUE TO TIGHT PRESSURE
GRADIENTS. 90
.LONG TERM...THURSDAY THROUGH TUESDAY...AN UPPER LEVEL TROUGH WILL
BE LOCATED OFF THE COAST WITH A MOIST SOUTHWEST SUBTROPICAL MOISTURE
FEED. THIS SETUP WILL BRING MULTIPLE WET SYSTEMS INTO EASTERN
WASHINGTON AND OREGON. THE FIRST SYSTEM WILL MOVE INTO THE AREA
THURSDAY WITH LIKELY RAIN THROUGH THURSDAY NIGHT. SNOW LEVELS WILL
REMAIN ABOVE 5000 FEET EXCEPT IN THE WASHINGTON CASCADES
PRECIPTATION WILL BE MAINLY RAIN. COLD AIR WILL REMAIN TRAPPED BELOW
SURFACE INVERSIONS IN THE COLUMBIA BASIN BUT RAIN WILL BRING ENOUGH
WARMER PRECIPITATION TO THE SURFACE TO KEEP TEMPERATURES ABOVE
FREEZING. BREEZY WINDS WILL BE POSSIBLE IN CENTRAL OREGON AND THE
EASTERN MOUNTAINS WHILE THE INVERSIONS KEEP THE STRONGER WINDS ALOFT
IN THE COLUMBIA BASIN. MODELS SHOW A SERIES OF SYSTEMS MOVING
THROUGH THE AREA FRIDAY THROUGH SUNDAY WITH NO DISCERNIBLE DRY
PERIODS. MODEL INDICATE A TRANSITORY RIDGE MONDAY...BUT KEPT A
SLIGHT CHANCE IF PRECIPITATION SINCE IT LOOKS LIKE A DIRTY RIDGE
WITH UNCERTAIN TIMING. A STRONGER SYSTEM WILL MOVE THROUGH TUESDAY
WITH RAIN AND MOUTON SNOW. COONFIELD
&&
.AVIATION...00Z TAFS...LOW CLOUDS AND/OR FOG WILL IMPACT ALL TAF
SITES TONIGHT EXCEPT KBDN. IFR CONDITIONS WILL PERSIST AT KPDT,
KALW, AND KRDM. MVFR CONDITIONS WILL PERSIST AT KDLS AND KYKM. MVFR
CONDITIONS WILL DETERIORATE TO IFR AT KPSC. STRATUS AND FOG WILL
LOWER AGAIN TONIGHT AND LIFT TOMORROW AFTERNOON. SURFACE WINDS WILL
REMAIN BELOW 10 KTS. 76
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 28 32 31 43 / 0 40 60 60
ALW 30 33 32 45 / 0 20 60 60
PSC 30 36 32 42 / 0 30 60 60
YKM 29 38 29 39 / 0 50 40 50
HRI 31 38 33 43 / 0 30 50 60
ELN 28 38 29 39 / 0 40 50 50
RDM 29 50 33 51 / 0 60 10 60
LGD 34 47 36 47 / 0 20 60 60
GCD 30 48 30 50 / 0 40 40 60
DLS 36 42 36 42 / 0 60 40 60
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 3 PM TO 10 PM PST WEDNESDAY ABOVE
1000 FEET FOR THE ORZ507.
FREEZING FOG ADVISORY UNTIL 4 PM PST THIS AFTERNOON ORZ042.
FREEZING FOG ADVISORY UNTIL 4 PM PST WEDNESDAY ORZ508.
WINTER WEATHER ADVISORY FROM NOON TO 7 PM PST WEDNESDAY ABOVE
1500 FEET FOR THE ORZ508.
WA...WINTER WEATHER ADVISORY FROM 3 PM TO 10 PM PST WEDNESDAY ABOVE
1000 FEET FOR THE WAZ029.
FREEZING FOG ADVISORY UNTIL 4 PM PST THIS AFTERNOON WAZ029.
&&
THREAT INDEX
WEDNESDAY : YELLOW
THURSDAY : GREEN
FRIDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/76/76Hazardous weather outlook, Nov 27, 6:00 AM PST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
600 AM PST TUE NOV 27 2012...UPDATED
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
281215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
600 AM PST TUE NOV 27 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
DENSE FOG
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTH CENTRAL
OREGON, FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON
HIGH PRESSURE ALOFT WILL PERSIST THROUGH TODAY AND TONIGHT. THERE
WILL BE WIDESPREAD LOW CLOUDS AND FOG OVER THE LOWER COLUMBIA BASIN
AND ADJACENT VALLEYS AS WELL AS THE BLUE MOUNTAIN FOOTHILLS. THE
THICKEST FOG WILL BE OVER THE SOUTHERN BLUE MOUNTAIN FOOTHILLS OF
OREGON...OVER THE BLUE MOUNTAIN FOOTHILLS OF WASHINGTON AND OVER
NORTH CENTRAL OREGON. A FREEZING FOG ADVISORY IS IN EFFECT FOR THESE
AREAS. PLEASE REFER TO NWS HAZARD PRODUCT ID PDXNPWPDT FOR MORE
DETAILS. ELSEWHERE FAIR SKIES...LIGHT WINDS AND NEAR SEASONAL
TEMPERATURES ARE EXPECTED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
THE NEXT PACIFIC WEATHER SYSTEM WILL MOVE INTO THE FORECAST AREA BY
WEDNESDAY AFTERNOON. THIS SYSTEM WILL BRING A CHANCE OF RAIN AND
HIGHER MOUNTAIN SNOW WITH SNOW LEVELS BEING ABOVE THE PASSES. WET
AND UNSETTLED WEATHER WILL THEN CONTINUE AS A SERIES OF PACIFIC
WEATHER SYSTEMS MOVE ACROSS THE REGION THROUGH THE WEEKEND INTO
EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.Nearby
Winter Weather Advisories in Oregon, 2012Winter Weather Advisories in Washington, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.